Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Light headness and numb hands after a shower. Whats the reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
I just got out of the shower and now I feel light headed and my hands are numb.
Posted Wed, 23 May 2012 in General Health
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
Feeling light headed after a long shower is likely to be due to pooling of blood in your legs. This happens due to redistribution of blood. Dehydration, electrolyte imbalance, vitamin B complex deficiency, hypoglycemia, hypothyroidism, anemia, recent viral infection, etc can be the possible causes.
You need to lie down for a while and have an electrolyte XXXXXXX sports drink to replenish your energy. If this has happened for the first time then avoiding the causative factors and maintaining a good nutrition with vitamin B complex supplements will be helpful.
In case the symptoms are persistent then you need to consult a physician to detect the cause and treat accordingly.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor